Weight Loss Support - newbie needs support




View Full Version : newbie needs support


cutiecookie94102
10-04-2002, 12:20 AM
pink

hello everyone..it's nice to meet you.I need help.i'm on zoloft,trazodone,resperidal medication and my doc says i will lose weight.That it wont effect anything.But i have been exercising 7 times a week 45min each day.HE says i will lose 6 pounds in 5 months...:mad: .Why so little?I havent been losing anything in 1 month just a couple of inches.AHH!!Why is that?I'm on a low fat diet...managing so far.So if i could get lost of opinion for support i would be gratefull:smug:

thanks bunch


Jane
10-04-2002, 09:15 PM
Welcome to 3fat chicks, cutiecookie,

There could be several reasons why you haven't lost weight. First of all, you say you are on a low-fat diet. But do you keep track of your calories too? A lot of low fat foods are loaded in sugar. Also, have you had your thyroid checked? Maybe you have a physical reason that your doctor hasn't found. Also, maybe the combinations of medicine are interacting with each other. And don't forget that muscle weighs more than fat, so maybe all the exercising has affected you that way.

If none of this applies, have a heart-to-heart with your doctor. Good luck to you!
Jana

tropicalfreeze
10-05-2002, 12:57 AM
Hi cutiecookie:D
Welcome to this site. I thing you will like it here and thers lots of support. I take antidepressants and it is hard to lose weight whenyour on them. What kind of diet are you on . Low-fat, low-carb, ww, sb, sf. or calorie counting. How much do you want to lose. We can keep in touch if you like and help each other. Check back with you later.:jig: :)
tropicalfreeze
:wave: (tf)
like your bunny, hoe did you do that